Welcome, Guest. Please login or register.
March 19, 2019, 04:31:20 am

Login with username, password and session length


Members
Stats
  • Total Posts: 742066
  • Total Topics: 61797
  • Online Today: 101
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 5
Guests: 72
Total: 77

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First results after starting treatment  (Read 466 times)

0 Members and 1 Guest are viewing this topic.

Offline Isma95

  • Member
  • Posts: 4
First results after starting treatment
« on: March 10, 2019, 09:02:21 am »
Hello everyone

I wanted to share with you my first labs after starting antiretroviral treatment in November (Prezcobix+Truvada).

I am satisfied with my treatment given that my viral load became undetectable and my CD4 count has increased a lot :) I also feel much better than I used to before starting treatment: my headaches, the feeling of being tired all the time and my swollen lymph nodes went away pretty fast.

However, I still have some side effects from treatment which I expected to disappear sooner (I've been on it for more than 4 months): those include gastrointestinal discomfort and weird and vivid dreams (about 4-5 times a week) which are sometimes very disturbing.

I'm visiting my doctor on Tuesday and I am going to ask him whether I should switch meds, but I'm afraid in case others are not as effective or have worse side effects.

If another treatment is possible for me, would you recommend me change it or keep it as it is now?
10/15/2018 - Tested HIV+
10/18/2018 - HIV+ Confirmed
10/22/2018 - VL 126,500; CD4 294; CD4/CD8 47%
11/06/2018 - VL 104,400; CD4 396; CD4/CD8 47%
-> Started treatment with Prezcobix+truvada
02/26/2019 - VL UD; CD4 675; CD4/CD8 81%

Online JimDublin

  • Administrator
  • Member
  • Posts: 11,123
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: First results after starting treatment
« Reply #1 on: March 10, 2019, 09:26:59 am »
Hiya

Great update and excellent initial results!  :)

As for the vivid dreams etc, its only a few months in but, end of the day if it does not settle down or you can't live with it than talk to your doctor. Same for the gastrointestinal discomfort? but do check that with your doctor, plenty of bugs/parasites can give problems for longer and it should be reported checked.

Best, Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline SFlSurvive

  • Member
  • Posts: 31
Re: First results after starting treatment
« Reply #2 on: March 13, 2019, 12:41:51 pm »
Congratulations! I am glad to hear you are making progress and you sound very happy! I had a few vivid dreams, which I don't if it came from my nicotine withdrawals or the medicine, however they went away after a few months! Keep up the good work and way to kick HIV's ass! LOL
God got me through!

Offline harleymc

  • Member
  • Posts: 1,141
Re: First results after starting treatment
« Reply #3 on: March 13, 2019, 11:36:27 pm »
Congratulations. Partay!

With the stomach / gut upsets, there are a whole heap of possible causes, not just medications.This may take a while to sort out. 

I had what I thought was a chronic gut infection, turned out after testing, keeping a diary and eliminating then reintroducing foods over and over, that for me milk was a culprit, but I never would have worked that out just by myself.

Good luck with everyting

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.